# SDR HALA2011111500553

- Difficulty date: November 15, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 18,645 hours, 18,232 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON AFT FAIRING, AFT WEB CRACKED.  REPAIRED IAW SRM 51-40-02.
